# SDR C2XA02IA102

- Difficulty date: May 5, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N97841
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- Propeller: Hamstd 14SF5
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13M1ROA
- Part serial: 7861471
- Condition: Worn
- Location: Nr 1 Prop
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IAH-  FLIGHT 3797, DURING TAKEOFF THE CREW NOTED THAT THE NR 1 ENGINE HAD A VIBRATION.  THE AIRCRAFT DID AN AIR RETURN, AND LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 BLADE, NR 1 PROPELLER ASSEMBLY (DUE TO A WORN PIN/ROLLER ASSEMBLY).  PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
